Vistaril is commonly used for nausea. If that's given with tylenol4 that may be why you were given it so it wouldn't make you throw up. I used to have to give my self injections daily of vistaril for nausea due to my migraines. It speed working after a month and then I had to take phenagren which works so much better.
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sleep Disorders - my husband is taking trazondone hcl 100mg for pstd and sleep disorder and has been
Posted 10 Dec 2009 • 5 answers
Posted 9 Jan 2010 • 3 answers
Posted 10 Mar 2010 • 1 answer
Posted 17 Apr 2010 • 2 answers
Sleep Disorders - I was told I have mediation induced narcolepsy from antipschotropics and also jus?
Posted 17 Jan 2013 • 2 answers